MAUDE Adverse Event Report: IRHYTHM TECHNOLOGIES, INC. Zio Monitor; Recorder, Magnetic Tape, Medical

IRHYTHM TECHNOLOGIES, INC. Zio Monitor; Recorder, Magnetic Tape, Medical
Model Number DFG0001
Medical Device Problem Codes Gel Leak (1267); Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Itching Sensation (1943); Burning Sensation (2146); Skin Inflammation/ Irritation (4545)
Date of Event 08/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
I was prescribed this device from my neurologist i had it on for two days and it was so itchy and irritable, it almost felt like it was brining me.I was just in the hospital and had adhesives on me and had no reaction to them.With the ziopatch, on the second day, it started leaking a black gel and then i got a bad burning sensation.I used the adhesive remover wipe immediately and took it off to see it had burnt my skin.| udi: (b)(4) (zio monitor recorder, magnetic tape, medical).

Brand Name
Zio Monitor
Common Device Name
Recorder, Magnetic Tape, Medical
Manufacturer (Section D)
IRHYTHM TECHNOLOGIES, INC.
MDR Report Key50410091
Report NumberMW6001397
Device Sequence Number18401688
Product Code DSH
UDI-Device Identifier00869770000241
UDI-Public00869770000241
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberDFG0001
Device Lot NumberDFF3283FPF
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/24/2026
Patient Sequence Number1
Patient SexUnknown